# SDR AALA2019100199023

- Difficulty date: September 27, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A321-231
- Aircraft serial: 4898
- Aircraft time: 28,145 hours, 10,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING EMERGENCY LIGHT TEST ON "CIDS 1" RECEIVED FAULT MESSAGE. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY PER AMM 33-51-38.
